A 37-year-old male asked:
what is the recommended probiotic to take after treating h pyroli bacteria with tripple action antiboitics.
2 doctor answers
Dr. Steven Charlap answered
36 years experience Holistic Medicine
Not necessary: After you have restored your gut to a normal state and you don't have any further gastrointestinal symptoms such as bloating, diarrhea, cramps, etc., probiotics are not known to confer additional benefits. It would have been prudent to use them while taking the antibiotics but if you stopped the antibiotics more than a week ago, they will offer little benefit.
Answered on Mar 6, 2013
Dr. Martin Raff answered
55 years experience Infectious Disease
Any: You can simply help to repopulate your intestinal flora by eating non-pasteurized yogurt. This contains lactobacilli. If you had taken probiotics or yogurt while using therapy for h. Pylori it would have also killed the bacteria in the probiotic.
Answered on Feb 25, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
You sprained your ankle and are told to take ibuprofen to reduce the inflammation what is the mechanism of action for this drug
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!